Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from hair loss in frontal region. Applying Hair 4u. Using this solution does really hair grow?

I am a 30 yr old male suffering from hair loss problem in the frontal region from last 5-6 years. The situation has worsened now from last 2-3 months. I have been applying Hair4u 5% solution 1 time every day. I am only seeing more hairloss but no hair growth. Will it take more time? Will hairs really grow, if I continue using this? or should I stop using this solution? Please let me know of any other medicine that can promote hair growth. Warm regards, Karthik askdoctor: Your query has been received. To continue, please click : WWW.WWWW.WW Sent at 11:36 AM on Wednesday me: Hi askdoctor: Hello. Please type your entire health query at one go and hit ENTER.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cosmetic & Plastic Surgeon 's  Response
You seem to be having androgenetic alopecia. This is a genetically determined form of alopecia and hair loss would continue despite treatment. application of these lotions would have minimal if any effect on your hair loss. In your case, the best management would be hair transplantation in which genetically resistant hairs from the back of your head are taken and dissected out individually and implanted into the frontal region one by one. This would give rise to stable hair growth which is usually long lasting. No other treatment would have similar results.
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor